# SDR RAIA00806025

- Difficulty date: June 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 24,011 hours, 20,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE-FLT 5506 - JAX - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE SECURED 4 LOOSE CONNECTORS ON THE EMERGENCY LIGHT SYSTEM, OPS CHECKED GOOD.  WD:IN HD:O  (A)
